Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Algorithms for chow-heegner points via iterated integrals

Autor
Darmon, H.; Daub, M.; Lichtenstein, S.; Rotger, V.
Tipus d'activitat
Article en revista
Revista
Mathematics of computation
Data de publicació
2015
Volum
84
Número
295
Pàgina inicial
2505
Pàgina final
2547
Repositori
http://hdl.handle.net/2117/78758 Obrir en finestra nova
Resum
Let E/Q be an elliptic curve of conductor N and let f be the weight 2 newform on G0(N) associated to it by modularity. Building on an idea of S. Zhang, an article by Darmon, Rotger, and Sols describes the construction of so-called Chow-Heegner points, PT,f ¿ E(Q), indexed by algebraic correspondences T ¿ X0(N) × X0(N). It also gives an analytic formula, depending only on the image of T in cohomology under the complex cycle class map, for calculating PT,f numerically via Chen's theory of itera...
Citació
Darmon, H., Daub, M., Lichtenstein, S., Rotger, V. Algorithms for chow-heegner points via iterated integrals. "Mathematics of computation", 2015, vol. 84, núm. 295, p. 2505-2547.
Grup de recerca
TN - Grup de Recerca en Teoria de Nombres

Participants

  • Darmon, Henri  (autor)
  • Daub, Michael  (autor)
  • Lichtenstein, Sam  (autor)
  • Rotger Cerdà, Victor  (autor)